# SDR WX0A2023011331700

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 14,482 hours, 7,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 40902
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FORWARD MEGAPHONE INOP.   REMOVED AND REPLACED THE FORWARD CABIN MEGAPHONE PER ALLEGIANT LOPA.
